| Model Number |
1053958 |
| Medical Device Problem Code |
Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/05/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
During inspection of the leksell vantage arc system it was found that the screw for the guide holder and the screw for the arc support slide had been mixed-up.The m4x10mm screw for the guide holder was used for the arc support slide instead of the m4x8mm screw.The screw protrudes 2mm more than the correct screw and will therefore interfere with the frame holder side.The device had not been used clinically, however the investigation found that if the screws were mixed-up and not detected prior to use that this may cause a small shift in the target.The root cause is use error.The ifu clearly describes the position of the two different screws as well as correct docking of the support arc.A change of design to the dimension of the stop and guide screws will eliminate the risk of mixing-up screws with leksell vantage arc system which will in turn eliminate the risk of tilting the arc support.This will be implemented in a future release.
Event or Problem Description
During inspection it was found that screws were incorrect positioned on the vantage system.